# SDR UPS00832710

- Difficulty date: May 8, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON L28L STA 1170, LWR AFT PIT.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D.  REMOVED CORROSION IAW DC8 SRM 51-1-8, AREA OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC8 SRM 53-2-2 & 51-20D.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
